Fernique type inequalities and moduli of continuity for l2-valued Ornstein-Uhlenbeck Processes
Annales de l'I.H.P. Probabilités et statistiques, Tome 28 (1992) no. 4, pp. 479-517
Cet article a éte moissonné depuis la source Numdam
@article{AIHPB_1992__28_4_479_0,
author = {Cs\'aki, Endre and Cs\"org\"o, Mikl\'os and Shao, Qi-Man},
title = {Fernique type inequalities and moduli of continuity for l2-valued {Ornstein-Uhlenbeck} {Processes}},
journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
pages = {479--517},
year = {1992},
publisher = {Gauthier-Villars},
volume = {28},
number = {4},
mrnumber = {1193082},
zbl = {0762.60028},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AIHPB_1992__28_4_479_0/}
}
TY - JOUR AU - Csáki, Endre AU - Csörgö, Miklós AU - Shao, Qi-Man TI - Fernique type inequalities and moduli of continuity for l2-valued Ornstein-Uhlenbeck Processes JO - Annales de l'I.H.P. Probabilités et statistiques PY - 1992 SP - 479 EP - 517 VL - 28 IS - 4 PB - Gauthier-Villars UR - http://geodesic.mathdoc.fr/item/AIHPB_1992__28_4_479_0/ LA - en ID - AIHPB_1992__28_4_479_0 ER -
%0 Journal Article %A Csáki, Endre %A Csörgö, Miklós %A Shao, Qi-Man %T Fernique type inequalities and moduli of continuity for l2-valued Ornstein-Uhlenbeck Processes %J Annales de l'I.H.P. Probabilités et statistiques %D 1992 %P 479-517 %V 28 %N 4 %I Gauthier-Villars %U http://geodesic.mathdoc.fr/item/AIHPB_1992__28_4_479_0/ %G en %F AIHPB_1992__28_4_479_0
Csáki, Endre; Csörgö, Miklós; Shao, Qi-Man. Fernique type inequalities and moduli of continuity for l2-valued Ornstein-Uhlenbeck Processes. Annales de l'I.H.P. Probabilités et statistiques, Tome 28 (1992) no. 4, pp. 479-517. http://geodesic.mathdoc.fr/item/AIHPB_1992__28_4_479_0/
